| Model Number |
ROB10016 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that, during cori assisted tka surgery, the real intelligence robotic drill guard broke, external to the patient.The piece fell in the drapes.Procedure was resumed, without any delay, with a back-up device.No patient complications were reported.
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
Additional Manufacturer Narrative
H3, h6: the real intelligence robotic drill guard, part number rob10016, used for treatment was not returned for evaluation.A relationship between the reported event and the device could not be established.A complaint history review for similar reported/confirmed complaints has identified prior events.While all products meet required manufacturing specifications prior to release a serial number, lot number, or part revision is required to link the device to a dhr or nc investigation.The failure mode and associated risk have been anticipated within the risk file.As a result of the risk assessment the quality team has been notified for further investigation.Although the reported problem was not confirmed through a visual or functional evaluation, factors contributing to the reported symptom may have been associated with an incomplete weld to secure the suction tube to the guard body.Based on the investigation, the need for a corrective action is not recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.
Additional Manufacturer Narrative
H11: the manufacturer has identified that this event should be re-evaluated for mdr reporting.The detached component is of a size/shape that can be easily retrieved in its entirety and this malfunction has been resolved by using an available back-up device.Although this event may result in a short delay while the procedure is resumed and completed as intended, this malfunction has not caused or contributed, in the past, to a death or serious injury, nor has it been required a medical intervention to preclude permanent impairment of a body function or permanent damage to a body structure.This malfunction is unlikely to cause any death or serious injury if it were to recur, either.Therefore, this event is considered non-reportable pursuant to 21 c.F.R.§803.If further details are provided confirming the occurrence of a reportable event, our files will be updated accordingly, and a further report submitted outlining both the event details and our investigations performed.